Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 6, NWS Miami, FL

January 23, 2017Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jan 23, 2017, 2:29 AM EST for Broward County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 23, 2017, 2:29 AM EST (07:29 UTC)
Expired
Jan 23, 2017, 3:00 AM EST
In force
31 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 58 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 23, 2:55 AM ESTTSTM WND GST 502 Nw Weston, FLA 50 MPH WIND GUST WAS MEASURED BY A MESONET STATION AT GATOR RUN ELEMENTARY SCHOOL AT 255 AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 9:57 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2017-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2017-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

102 
WUUS52 KMFL 230729
SVRMFL
FLC011-230800-
/O.NEW.KMFL.SV.W.0006.170123T0729Z-170123T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
229 AM EST MON JAN 23 2017

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Western Broward County in southeastern Florida...

* Until 300 AM EST

* At 228 AM EST, a severe thunderstorm was located 8 miles southeast
  of Miccosukee Service Plaza, or 25 miles west of Miramar, moving
  east at 45 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Pembroke Pines, Weston, Mile Marker 30 On Alligator Alley,
  Intersection Alligator Alley And Miami Canal and East Toll Gate On
  Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 AM EST for southeastern
Florida.

LAT...LON 2600 8044 2598 8069 2598 8081 2612 8087
      2634 8041 2633 8040 2617 8034
TIME...MOT...LOC 0728Z 248DEG 40KT 2607 8075 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

KScharf
1 follow-up statement
071 
WWUS52 KMFL 230742
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
242 AM EST MON JAN 23 2017

FLC011-230800-
/O.CON.KMFL.SV.W.0006.000000T0000Z-170123T0800Z/
Broward FL-
242 AM EST MON JAN 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EST
FOR CENTRAL BROWARD COUNTY...

At 241 AM EST, a severe thunderstorm was located near Mile Marker 30
On Alligator Alley, or 15 miles northwest of Pembroke Pines, moving
east at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Pembroke Pines, Weston, Mile Marker 30 On Alligator Alley, East Toll
Gate On Alligator Alley and Intersection I-75 And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 AM EST for southeastern
Florida.

LAT...LON 2600 8044 2598 8069 2598 8073 2613 8065
      2634 8041 2633 8040 2617 8034
TIME...MOT...LOC 0741Z 258DEG 48KT 2611 8057 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

KScharf

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 2:17 AM EST, 12 minutes earlier.

Area forecast discussion, Jan 23, 2:17 AM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
217 AM EST Mon Jan 23 2017

...TORNADO WATCH 24 IN EFFECT UNTIL 6 AM EST THIS MORNING...
...WIND ADVISORY FOR ALL OF SOUTH FLORIDA TODAY...
...VERY ROUGH MARINE CONDITIONS TODAY...
...HIGH RISK OF RIP CURRENTS WEST COAST BEACHES...

.DISCUSSION...

.TODAY THROUGH TUESDAY...
The line of showers and thunderstorms extended from Palm Beach
County southwest to near Everglades City early this morning. The
line will continue to move quickly to the southeast through the
east coast metro areas of South Florida through early this
morning, and should be over the Atlantic waters by sunrise today.
Tornado watch 24 is still in effect until 6 AM EST this morning.

The strong upper level trough along with a surface low will
continue to move east from the Southeastern United States early
this morning into the Mid Atlantic States by Tuesday. This will
keep the windy westerly winds ongoing over South Florida today
before slowly decreasing tonight into Tuesday. Therefore, a Wind
Advisory will be added for the interior areas of South Florida
today, as the Wind Advisory has been extended for the metro
areas today.

Scattered showers and a few thunderstorms are still possible over
South Florida this morning, before drier and cooler weather work
into the area from the north for this afternoon into Tuesday. Any
storms that do affect South Florida later this morning will be
below severe limits, as the mid to low level jet will be well east
of South Florida.

WEDNESDAY THROUGH FRIDAY...
High pressure will move from the Gulf Of Mexico through South
Florida and into the Atlantic waters on Wednesday into Thursday.
Another cold front will then move southward and through South
Florida late Thursday night before stalling out over the Florida
keys on Friday. This front will be mostly a dry front with only a
slight chance of showers over the Atlantic Waters.

EXTENDED FORECAST...
The front will then move back northward into South Florida this
weekend, as a mid to upper level disturbance moves from the Gulf
of Mexico eastward across South Florida late this weekend.
This will allow for isolated to scattered showers to develop over
the area late this weekend. Temperatures this weekend upper 60s to
lower 70s for highs with lows in the 50s to 60s, except mid to
upper 40s west of Lake Okeechobee.

&&

.MARINE...
The southwest winds 25 to 30 knots with gusts into gale force
conditions will swing to a westerly direction by sunrise and
remain westerly through today. The only exception to this is over
Biscayne Bay and Lake Okeechobee where the wind gusts will fall
below gale force by afternoon. Therefore, the Gale Warning will
remain in place for all of South Florida waters today, except for
Lake Okeechobee and Biscayne Bay where the Gale Warning will be
replace with an SCA for the afternoon hours.

The winds will then decrease tonight and be below 20 knots by
Tuesday. However, the seas will take some time to subside over the
Gulf and Atlantic waters. The seas will be up to 8 to 10 feet in
the Atlantic waters today into Tonight below slowly decreasing to
less than 7 feet by Tuesday afternoon. For the Gulf side the seas
will be up to 15 to 17 feet in the offshore waters today before
slowly subsiding to less than 7 feet by Tuesday afternoon.
Therefore, the SCA conditions will continue for the Atlantic and
Gulf waters tonight into Tuesday morning.

&&

.BEACH FORECAST...
The westerly winds will keep the High Risk of Rip Currents going
for the west coast beaches of South Florida through Tuesday.

&&

.FIRE WEATHER...
The relative humidity over South Florida will fall into the mid to
upper 30s over the east coast metro areas on Tuesday, but the
20 foot winds will be less than 15 mph, and the ERC will be less
than 35. Therefore, no fire weather threat for South Florida for
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  55  76  55 /  40   0   0   0
Fort Lauderdale  77  56  76  57 /  40   0   0   0
Miami            78  59  78  58 /  40   0   0   0
Naples           74  59  74  53 /  50   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM this morning to 7 PM EST this evening
     for FLZ063-066>075-168-172>174.

     Wind Advisory until 7 AM EST this morning for FLZ069-168-172-173.

     High Rip Current Risk through Tuesday evening for FLZ069.

AM...Small Craft Advisory from 11 PM this evening to 1 PM EST Tuesday
     for AMZ650-651-670-671.

     Gale Warning until 11 PM EST this evening for AMZ650-651-670-671.

     Small Craft Advisory from 1 PM this afternoon to 7 AM EST
     Tuesday for AMZ610-630.

     Gale Warning until 1 PM EST this afternoon for AMZ610-630.

GM...Small Craft Advisory from 11 PM this evening to 1 PM EST Tuesday
     for GMZ656-657-676.

     Gale Warning until 11 PM EST this evening for GMZ656-657-676.

&&

DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNB
FIRE WEATHER...54/BNB
Hazardous weather outlook, Jan 22, 10:03 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1003 PM EST SUN JAN 22 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
231100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1003 PM EST SUN JAN 22 2017

...TORNADO WATCH 24 IS IN EFFECT UNTIL EARLY MONDAY MORNING...
...HIGH RISK OF RIP CURRENTS WEST COAST BEACHES OF SOUTH FLORIDA...
...DANGEROUS MARINE CONDITIONS DEVELOPING TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH
FLORIDA AHEAD OF A STRONG COLD FRONT. THERE IS A POTENTIAL FOR
STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON, EVENING, AND
OVERNIGHT. THE MAIN THREATS EXPECTED ARE DAMAGING WIND GUSTS,
FREQUENT LIGHTNING STRIKES, HAIL AND ISOLATED TORNADOES.

TORNADOES: ISOLATED TORNADOES MAY DEVELOP WITH THUNDERSTORMS ACROSS
THE REGION LATER THIS AFTERNOON AND OVERNIGHT. WATERSPOUTS ARE
POSSIBLE WITH ANY SHOWER AND THUNDERSTORM ACTIVITY THAT DEVELOPS
TODAY.

WIND: THERE IS A WIND ADVISORY IN EFFECT FOR ALL SOUTH FLORIDA
TODAY. WINDS ARE EXPECTED TO INCREASE BETWEEN 20 TO 25 MPH THIS
AFTERNOON WITH GUSTS TO AROUND 35 MPH. THERE IS ALSO A POTENTIAL FOR
THUNDERSTORMS LATER THIS AFTERNOON, EVENING, AND OVERNIGHT TO
PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

HAIL: HAIL UP TO THE SIZE OF QUARTER DOLLARS IS POSSIBLE WITH STRONG
THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON, EVENING, AND
OVERNIGHT.

FLOODING: MINOR FLOODING IS POSSIBLE WITH HEAVIER SHOWERS AND STORMS
LEADING TO PONDING OF WATER IN POORLY DRAINED AREAS OVER THE EAST
COAST AND GULF COAST METRO AREAS. MINOR COASTAL FLOODING IS
POSSIBLE ALONG THE GULF COAST AROUND THE TIMES OF HIGH TIDE.

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST
BEACHES. FOR THE ATLANTIC BEACHES, A MORE MODERATE RISK OF RIP
CURRENTS IS EXPECTED TODAY.

WAVES: SEAS BUILDING TO 10 TO 12 FEET IN THE OFFSHORE ATLANTIC AND
10 TO 16 FEET IN THE GULF LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WEST WIND BEHIND THE FRONT WILL CONTINUE TO LEAD TO HAZARDOUS
MARINE CONDITIONS ACROSS SOUTH FLORIDA WATERS THROUGH TUESDAY. RIP
CURRENTS WILL BE POSSIBLE ALONG BOTH THE ATLANTIC AND GULF COASTS
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. INDIVIDUAL SPOTTERS ARE
ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jan 23, 1:56 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
156 AM EST MON JAN 23 2017

FLZ066>073-075-168-172-230800-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Coastal Broward County FL-Coastal Palm Beach County FL-
Inland Collier County FL-Mainland Monroe FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-
156 AM EST MON JAN 23 2017

...Significant Weather Advisory for frequent to excessive lightning,
small hail, up to 55 mph winds and the development of funnel clouds
for southeastern Collier...northern Mainland Monroe...northwestern
Miami-Dade...southeastern Hendry...Broward and Palm Beach Counties
Until 300 AM EST...

* At 154 AM EST...Doppler radar was tracking a line of strong
  thunderstorms with rotation, Capable of producing a funnel cloud
  along a line extending from 11 miles south of Lion Country Safari
  Park to near Chokoloskee...and moving northeast at 50 mph.

* In addition, frequent to excessive lightning, gusty winds up yo 55
  mph, small hail, torrential downpours, or a combination of these
  are possible. Lightning is the number one weather related killer
  in Florida. Trees and open shelters offer no protection.
  These winds can down small tree limbs and branches, and blow around
  unsecured small objects. Seek shelter in a safe building until the
  storm passes.

* LOCATIONS IMPACTED INCLUDE...
  Fort Lauderdale, Pembroke Pines, Miramar, Coral Springs, West Palm
  Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
  Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Wellington,
  Jupiter, Margate, Palm Beach Gardens, Lake Worth and Riviera Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

A tornado watch remains in effect until 600 AM EST for southern,
southeastern and southwestern Florida.

LAT...LON 2623 8007 2543 8115 2567 8135 2573 8134
      2575 8141 2587 8152 2696 8039 2697 8003
TIME...MOT...LOC 0654Z 041DEG 51KT 2655 8041 2577 8129

67
Local storm report, Jan 23, 1:58 AM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
158 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     MARINE TSTM WIND 1 SSW SOUTH PALM BEACH  26.61N  80.04W
01/23/2017  M43 MPH          AMZ650             FL   C-MAN STATION

            A MARINE THUNDERSTORM WIND GUST OF 43MPH...37
            KNOTS...WAS REPORTED BY THE C-MAN STATION...LKWF1...AT
            106 AM EST.

&&

EVENT NUMBER MFL1700040

HAGEN
Local storm report, Jan 23, 2:14 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
214 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     TSTM WND GST     2 E PORT EVERGLADES     26.10N  80.09W
01/23/2017  M50 MPH          AMZ651             FL   MESONET

            WIND GUST OF 50 MPH WAS MEASURED OFFSHORE AT 158 AM

&&

EVENT NUMBER MFL1700041

HAGEN
Local storm report, Jan 23, 2:15 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
215 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     MARINE TSTM WIND 2 E PORT EVERGLADES     26.10N  80.09W
01/23/2017  M50 MPH          AMZ651             FL   MESONET

            WIND GUST OF 50 MPH WAS MEASURED OFFSHORE AT 158 AM

&&

CORRECTED EVENT

EVENT NUMBER MFL1700041

HAGEN
Local storm report, Jan 23, 2:18 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
218 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     TSTM WND GST     3 NE COCONUT CREEK      26.30N  80.15W
01/23/2017  M56 MPH          BROWARD            FL   MESONET

            A WIND GUST OF 56 MPH WAS MEASURED AT DEERFIELD BEACH
            CODE ENFORCEMENT AT 138 AM

&&

EVENT NUMBER MFL1700042

HAGEN
Local storm report, Jan 23, 2:19 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
219 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     NON-TSTM WND GST 3 NE COCONUT CREEK      26.30N  80.15W
01/23/2017  M56 MPH          BROWARD            FL   MESONET

            A WIND GUST OF 56 MPH WAS MEASURED AT DEERFIELD BEACH
            CODE ENFORCEMENT AT 138 AM

&&

CORRECTED EVENT

EVENT NUMBER MFL1700042

HAGEN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 11:15 PM ESTSpecial Weather StatementMFLGlades, Hendry60 min
Jan 22, 11:32 PM ESTSpecial Marine WarningMFL28 min
Jan 22, 11:50 PM ESTSpecial Marine WarningMFL25 min
Jan 23, 12:03 AM ESTSpecial Marine WarningMFL57 min
Jan 23, 12:03 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry, Palm Beach57 min
Jan 23, 12:20 AM ESTSpecial Marine WarningMFL25 min
Jan 23, 12:25 AM ESTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach50 min
Jan 23, 12:36 AM ESTSevere Thunderstorm WarningMFLCollier24 min
Jan 23, 12:46 AM ESTSpecial Marine WarningMFL44 min
Jan 23, 12:54 AM ESTSpecial Weather StatementMFLBroward, Collier, Palm Beach66 min
Jan 23, 12:58 AM ESTTornado WarningMFLPalm Beach32 min
Jan 23, 1:03 AM ESTSevere Thunderstorm WarningMFLCollier42 min
Jan 23, 1:12 AM ESTSpecial Marine WarningMFL63 min
Jan 23, 1:17 AM ESTTornado WarningMFLPalm Beach28 min
Jan 23, 1:25 AM ESTTornado WarningMFLCollier20 min
Jan 23, 1:26 AM ESTSpecial Marine WarningMFL94 min
Jan 23, 1:41 AM ESTTornado WarningMFLPalm Beach10 min
Jan 23, 1:52 AM ESTSpecial Marine WarningMFL83 min
Jan 23, 1:56 AM ESTSpecial Weather StatementMFLBroward, Monroe, Palm Beach64 min
Jan 23, 2:02 AM ESTSevere Thunderstorm WarningMFLPalm Beach43 min
Jan 23, 2:23 AM ESTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more17 hr
Jan 23, 2:48 AM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe87 min
Jan 23, 2:49 AM ESTSpecial Weather StatementMFLMonroe26 min
Jan 23, 2:54 AM ESTSevere Thunderstorm WarningMFLBroward36 min
Jan 23, 2:56 AM ESTTornado WarningMFLMiami-Dade, Monroe34 min
Jan 23, 2:57 AM ESTSpecial Marine WarningMFL63 min
Jan 23, 3:06 AM ESTSpecial Marine WarningMFL84 min
Jan 23, 3:35 AM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Monroe40 min
Jan 23, 3:42 AM ESTSpecial Marine WarningMFL48 min
Jan 23, 3:44 AM ESTTornado WarningMFLMiami-Dade19 min
Jan 23, 4:01 AM ESTSpecial Weather StatementMFLMiami-Dade44 min
Jan 23, 4:15 AM ESTSevere Thunderstorm WarningMFLMiami-Dade11 min
Jan 23, 4:19 AM ESTSpecial Marine WarningMFL41 min
Jan 23, 4:55 AM ESTSpecial Marine WarningMFL50 min
Jan 23, 5:43 AM ESTSpecial Marine WarningMFL32 min
Jan 23, 5:43 AM ESTSpecial Marine WarningMFL32 min
Jan 23, 6:12 AM ESTSpecial Marine WarningMFL48 min
Jan 23, 7:03 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry87 min
Jan 23, 7:45 AM ESTSpecial Marine WarningMFL60 min
Jan 23, 8:30 AM ESTSpecial Weather StatementMFLPalm Beach75 min
Jan 23, 9:52 AM ESTSpecial Weather StatementMFLMiami-Dade53 min
Jan 23, 10:38 AM ESTSpecial Marine WarningMFL82 min
Jan 23, 11:34 AM ESTSpecial Marine WarningMFL56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.